# SDR 98FDEA00607

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damage
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CUT ACROSS TOP FLANGE BS 1130, RBL 63.  BLENDED OUT DAMAGE AND INSTALLED .080 STRAP OF 7075-T6 ALUM PER AARD 53-10-07-01 AND 7-5310-29698.
